# SDR ASAA2023061443582

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 55,780 hours, 16,628 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE - VERTICAL ON BOTH CDU SCRATCH PADS. FLASHED 3 TIMES ON DESCENT. WENT AWAY BEFORE LANDING. GROUNDED - YES. PERFORMED FMC SYSTEM OPS CHECK NO FAULTS IAW B737-800 AMM 34-61-00-710-801.
